Benylin For Children Cough & Cold Syrup is an effective solution that relieves your child’s toughest cold symptoms. Available in grape flavour.
Relieves: Dry cough, Stuffy nose
Medicinal Ingredients: Dextromethorphan Hydrobromide (7.5 mg/5mL), Pseudoephedrine Hydrochloride (15 mg/5 mL).
Non-Medicinal Ingredients: Citric acid, FD&C Blue No. 1, FD&C Red No. 2, flavour, glycerin, monoammonium glycyrrhizinate, sodium benzoate, sodium carboxymethycellulose, sodium citrate, sodium cyclamate, sorbitol, water. Caloric content: 9.2 Kcal/5 mL.
Keep out of reach of children. DO NOT give with any other cough and cold medications since harm may occur, unless recommended by a healthcare practitioner. DO NOT exceed the single and maximum daily dose. Overdose may result in serious harm. Talk to a healthcare practitioner before use if your child:
DO NOT use with a monoamine oxidase inhibitor (MAOI, drug for depression) or for 2 weeks after stopping the MAOI drug. If symptoms worsen, last for more than a week, or are accompanied by a high fever (>38°C) or the production of thick yellow/green phlegm, talk to a healthcare practitioner. Do not use if the child is allergic to any of the ingredients. Discontinue use if allergic reactions such as wheezing, rash or itching develop. Side effects may include: allergic reaction, breathing difficulties, convulsions, drowsiness, hallucinations, and rapid heart rate. CHILD RESISTANT PACKAGE. Store between 15°C and 25°C. Security Feature: Do not use if seal over bottle opening is broken or missing.
In Case of Overdose: contact a doctor or Poison Control Centre immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain and loss of appetite.
Children (6 years and over) take 10 mL every 6-8 hours. Do not exceed 4 doses per day. (Not recommended for children under 6 years.)